RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Volostnov, Aleksei Sergeevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 2
Presentations: 1

Number of views:
This page:89
Abstract pages:372
Full texts:39
References:35
E-mail:

http://www.mathnet.ru/eng/person122356
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. S. Volostnov, “On Double Sums with Multiplicative Characters”, Mat. Zametki, 104:2 (2018),  174–182  mathnet  elib; Math. Notes, 104:2 (2018), 197–203  isi  scopus
2017
2. A. S. Volostnov, I. D. Shkredov, “Sums of multiplicative characters with additive convolutions”, Tr. Mat. Inst. Steklova, 296 (2017),  265–279  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 296 (2017), 256–269  isi  scopus

3. A. S. Volostnov, A. B. Skopenkov, Yu. N. Yarovikov, “Этюд о рекуррентных соотношениях”, Mat. Pros., Ser. 3, 21 (2017),  213–218  mathnet

Presentations in Math-Net.Ru
1. Об оценках сумм мультипликативных характеров.
A. S. Volostnov
Contemporary Problems in Number Theory
March 14, 2019 12:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019